# SDR SWAA2022110956753

- Difficulty date: October 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231LF UPPER SURFACE HAS MULTIPLE AERAS OF PULLED STRANDS. / [01] IDENTIFIED PANEL 231LF IAW SRM 53-00-50-0I-1 FIG 3 TABLE 3   DUE TO EXTENT OF DAMAGE NEW BOARD TO BE FABRICATED IAW SRM 53-00-50-2R-0; PARA 1.A NOTE.  FABRICATED NEW BOARD FROM RAW STOCK USING BMS 4-23 TYPE 2 LOT#1504036-1 IAW DWG 143A5810-122;[02] CORRECTION TO CORRECTIVE ACTION 1: 'IAW DWG 143A5810-108' SHOULD READ 'IAW DWG 143A5810-108; AND SRM 53-00-50-2R-0.';[03] CORRECTION TO CORRECTIVE ACTION 2: ''IAW DWG 143A5810-108' SHOULD READ 'IAW DWG 143A5810-108; AND SRM 53-00-50-2R-0.'' SHOULD READ: 'IAW DWG 143A5810-122' SHOULD READ 'IAW DWG 143A5810-122; AND SRM 53-00-50-2R-0.';[04] INSTALLED INSERTS WITH BMS5-107 CLASS 1 LOT NUMBER AK1KP9159K RESIN; CURED THE RESIN UNDER A HEAT LAMP USING THERMOMETER ID: ATS1776 DUE: 08/2023; WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4 AND DRAWING 143A5810 SHEET 122;[05] VERIFIED CORRECTIVE ACTION ITEMS 1 - 4. VERIFIED MEASUREMENTS TABLE.
